# SDR SWAA097145

- Difficulty date: November 8, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 11,163 hours, 6,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EEPLS LIGHT COVER CRACKED AT ROW 1.  REMOVED AND REPLACED COVER PER MM.
